# SDR QXEA2014072900630

- Difficulty date: July 21, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 11,802 hours, 12,657 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOWER DOOR STOP FITTINGS AND SERRATED PLATES SHOW SIGNS OF CORROSION.  REMOVED STOP FITTINGS FWD AND AFT IAW SRM 51-41-00. INSTALLED NEW STOP FITTINGS FWD AND AFT IAW SRM 51-41-00. REMOVED SERRATED PLATES IAW SRM 51-41-00. INSTALLED NEW SERRATED PLATES FWD AND AFT IAW SRM 51-41-00.
